# SDR HEEA966639

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 7655009006105
- Condition: Defective
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT DEFECTIVE.  #2 D.C. GENERATOR WOULD NOT COME ON LINE.
